American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(42B37) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] Jun Cao, Der-Chen Chang, Dachun Yang and Sibei Yang. Weighted local Orlicz-Hardy spaces on domains and their applications in inhomogeneous Dirichlet and Neumann problems. Trans. Amer. Math. Soc. 365 (2013) 4729-4809.
Abstract, references, and article information   
View Article: PDF

[2] Ben Sharp and Peter Topping. Decay estimates for Rivi\`ere's equation, with applications to regularity and compactness. Trans. Amer. Math. Soc. 365 (2013) 2317-2339.
Abstract, references, and article information
View Article: PDF

[3] Emilio Marmolejo-Olea, Irina Mitrea, Marius Mitrea and Qiang Shi. Transmission boundary problems for Dirac operators on Lipschitz domains and applications to Maxwell's and Helmholtz's equations. Trans. Amer. Math. Soc. 364 (2012) 4369-4424.
Abstract, references, and article information   
View Article: PDF

[4] Sebastian Andres and Max-K. von Renesse. Uniqueness and regularity for a system of interacting Bessel processes via the Muckenhoupt condition. Trans. Amer. Math. Soc. 364 (2012) 1413-1426. MR 2869181.
Abstract, references, and article information   
View Article: PDF

[5] Dachun Yang and Yuan Zhou. Localized Hardy spaces $H^{1}$ related to admissible functions on RD-spaces and applications to Schrödinger operators. Trans. Amer. Math. Soc. 363 (2011) 1197-1239. MR 2737263.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 5 of 5 found      Go to page: 1